MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY
Catalog Number DJ4011X
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a lot number was provided; the device history records are currently under review.The investigation is currently underway.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that on (b)(6) 2025, when the jamshidi was inserted, needle there was some leakage so not able to aspirate.No patient harm was reported.The clinician used another jamshedi needle to complete the procedure.
 
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001608297 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.A probable root cause for this reported failure mode could not be established since it was not provided enough information to fully investigate this incident.The complaint has been logged in the complaint management system and will be monitored through tracking, trending, and quality data analysis for potential future occurrences.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23622653
Report Number1423507-2025-00151
Device Sequence Number8978069
Product Code KNW
UDI-Device Identifier10885403087141
UDI-Public(01)10885403087141(17)300105(10)0001608297
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDJ4011X
Device Lot Number0001608297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown